MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR POR FEM CR POR RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT CR POR FEM CR POR RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-14-0330
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Aseptic loosening (4883)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the right side.4 years following, the patient experienced limited range of motion with pain in the right tka, subject impacted the knee 2 months prior and underwent physical therapy rehabilitation.Subsequently, the patient has now experienced aseptic femoral loosening found on the radiographs.Patient deigns pain but indicates that rom is more of a concern; at this visit was 0-85 degrees flexion.As a result, approximately 5 years after initial replacement, the patient is again undergoing physical therapy rehabilitation.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
D10: 02-022-51-3009 - truliant tib imp crc insert sz 3, 9mm: (b)(6); 02-022-55-3030 - truliant por tib tray size 3f/3t: (b)(6); 200-02-35 - three peg patella 35mm: (b)(6).The reason for the reported event cannot be confirmed from the information provided, but may have been due to femoral loosening and loss of range of motion.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT CR POR FEM CR POR RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22471685
Report Number1038671-2025-02475
Device Sequence Number8113038
Product Code JWH
UDI-Device Identifier10885862315113
UDI-Public10885862315113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-14-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/10/2025
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age71 YR
Patient SexMale